Skip to main content
European Commission logo print header

New horizons in homogeneous dynamics and its applications

Publicaciones

Winning property of badly approximable points on curves

Autores: Victor Beresnevich, Erez Nesharim, Lei Yang
Publicado en: arxiv (submitted), 2020
Editor: arxiv

Linnik's problem in fiber bundles over quadratic homogeneous varieties

Autores: Michael Bersudsky, Uri Shapira
Publicado en: arxiv (submitted), 2021
Editor: arxiv

Bad(w) is hyperplane absolute winning

Autores: Victor Beresnevich, Erez Nesharim, Lei Yang
Publicado en: arxiv (to appear in GAFA), 2020
Editor: arxiv

Translates of S-arithmetic orbits and applications

Autores: Uri Shapira, Cheng Zheng
Publicado en: arxiv (submitted), 2021
Editor: arxiv

Effective density for inhomogeneous quadratic forms II: fixed forms and generic shifts

Autores: Anish Ghosh, Dubi Kelmer, Shucheng Yu
Publicado en: arxiv (submitted), 2020
Editor: arxiv

On the image in the torus of sparse points on dilating analytic curves

Autores: Michael Bersudsky
Publicado en: arxiv (submitted), 2020
Editor: arxiv

A dynamical Borel-Cantelli lemma via improvements to Dirichlet's theorem

Autores: Dmitry Kleinbock, Shucheng Yu
Publicado en: arxiv (submitted), 2020
Editor: arxiv

Translates of rational points along expanding closed horocycles on the modular surface

Autores: Claire Burrin, Uri Shapira, Shucheng Yu
Publicado en: arxiv (submitted), 2021
Editor: arxiv

Quantitative Diophantine approximation with congruence conditions

Autores: Mahbub Alam, Anish Ghosh, Shucheng Yu
Publicado en: Journal de Théorie des Nombres de Bordeaux, Issue 33/1, 2021, Page(s) 261-271, ISSN 2118-8572
Editor: Jstor
DOI: 10.5802/jtnb.1161

Effective counting for discrete lattice orbits in the plane via Eisenstein series

Autores: Claire Burrin, Amos Nevo, Rene Rühr, Barak Weiss
Publicado en: L’Enseignement Mathématique, Issue 66/3, 2020, Page(s) 259-304, ISSN 0013-8584
Editor: EMS
DOI: 10.4171/lem/66-3/4-1

Effective Density for Inhomogeneous Quadratic Forms I: Generic Forms and Fixed Shifts

Autores: Anish Ghosh, Dubi Kelmer, Shucheng Yu
Publicado en: International Mathematics Research Notices, 2020, ISSN 1073-7928
Editor: Oxford University Press
DOI: 10.1093/imrn/rnaa206

Quantitative multiple pointwise convergence and effective multiple correlations

Autores: René Rühr, Ronggang Shi
Publicado en: Journal of Differential Equations, Issue 285, 2021, Page(s) 1-16, ISSN 0022-0396
Editor: Academic Press
DOI: 10.1016/j.jde.2021.02.057

Metric Diophantine approximation with congruence conditions

Autores: Erez Nesharim, René Rühr, Ronggang Shi
Publicado en: International Journal of Number Theory, Issue 16/09, 2020, Page(s) 1923-1933, ISSN 1793-0421
Editor: World Scientific Publishing Co
DOI: 10.1142/s1793042120500980

Buscando datos de OpenAIRE...

Se ha producido un error en la búsqueda de datos de OpenAIRE

No hay resultados disponibles